# SDR 2008FA0000148

- Difficulty date: March 27, 2008
- Submitted: March 27, 2008
- Operation: General aviation
- Aircraft: N179CB
- Make and model: Urocop EC120B
- Aircraft serial: 1412
- Aircraft time: 622 hours, 769 cycles
- Engine: Tmeca ARRIU2F
- Engine time: 3,088 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: C632A2103101
- Condition: Worn
- Location: Gearbox
- Part time: 622 hours, 769 cycles
- Component: Mgb
- Component part number: C632A0201054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT BOX HOUSING BEARING WORN. (SHOULDER)
